Alert archive / Alabama / Flash Flood Warnings in 2007
Flash Flood Warning 14, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 19, 2007, 4:39 PM CDT for Mobile County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2007, 4:39 PM CDT (21:39 UTC)
- Expired
- Jun 19, 2007, 6:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Mobile, AL
- Area
- Whole counties
County Mobile County, AL
The radar
The Mobile radar (KMOB), 4 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2132 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMOB 192141
FFWMOB
ALC097-192345-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
439 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MOBILE COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF DOWNTOWN MOBILE...
* UNTIL 645 PM CDT
* AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
CITRONELLE TO LOTT AND COLEMAN DAIRY ROAD TO TANNER WILLIAMS.
THESE THUNDERSTORMS WERE MOVING SOUTHEAST AT 40 MPH. RADAR
ESTIMATES ESTIMATES RAINFALL RATES OF 2 TO 3 INCHES PER HOUR ARE
OCCURRING IN THESE THUNDERSTORMS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NORTHERN AND CENTRAL MOBILE COUNTY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3097 8796 3093 8796 3089 8800 3083 8796
3079 8803 3069 8800 3048 8817 3074 8842
3091 8839 3112 8840 3115 8800
$$3 follow-up statements
000
WGUS74 KMOB 192228
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
523 PM CDT TUE JUN 19 2007
ALC097-192345-
MOBILE AL-
523 PM CDT TUE JUN 19 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
MOBILE COUNTY...
AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORM CONTINUE TO PRODUCE VERY HEAVY
RAIN ACROSS MOBILE COUNTY. RADAR ESTIMATES TOTAL RAINFALL
ACCUMULATIONS OF 4 TO 5 INCHES FROM EARLVILLE TO GULFCREST.
ADDITIONAL MODERATE RAINFALL WILL CONTINUE ACROSS THIS AREA FOR THE
NEXT ONE TO TWO HOURS. THIS RAINFALL COULD PRODUCE ANOTHER 1 TO 2
INCHES OF ACCUMULATION. RUNOFF FROM THIS RAINFALL MAY CAUSE A RISE
IN THE ESCATAWPA RIVER THIS EVENING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTHERN AND
CENTRAL MOBILE COUNTY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3097 8796 3093 8796 3089 8800 3083 8796
3079 8803 3069 8800 3036 8806 3037 8842
3091 8839 3112 8840 3115 8800
$$000
WGUS74 KMOB 192321
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
618 PM CDT TUE JUN 19 2007
ALC097-192345-
MOBILE AL-
618 PM CDT TUE JUN 19 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
MOBILE COUNTY...
AT 618 PM CDT...DOPPLER RADAR INDICATED THE HEAVIEST RAINS THAT
PROMPTED THE FLASH FLOOD WARNING HAVE MOVED SOUTH OF THE AREA...WITH
LIGHT TO MODERATE RAINS CONTINUING OVER MOBILE COUNTY IN THE WAKE OF
THE STRONG STORMS.
CONTINUED RUNOFF ALONG STREAMS AND CREEKS SWOLLEN FROM THE HEAVY
RAINS LATE THIS AFTERNOON WILL CONTINUE FOR A WHILE LONGER...HOWEVER
THE FLASH FLOOD RISK IS EXPECTED TO DIMINISH BY 645 PM WITH
DIMINISHING RAINFALL RUNOFF RATES.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING IN YOUR AREA...CALL THE NEAREST LAW ENFORCEMENT
AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN MOBILE.
LAT...LON 3097 8796 3093 8796 3089 8800 3083 8796
3079 8803 3069 8800 3036 8806 3037 8842
3091 8839 3112 8840 3115 8800
$$000
WGUS74 KMOB 192354
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
648 PM CDT TUE JUN 19 2007
ALC097-192358-
MOBILE AL-
648 PM CDT TUE JUN 19 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR MOBILE COUNTY...
THE HEAVY RAINS HAVE DIMINISHED OVER MOBILE COUNTY. WHILE THE RISK
FOR FLASH FLOODING HAS ENDED...SOME FLOODING OF SMALL STREAMS... LOW
LYING AREAS AND DRAINAGE DITCHES MAY STILL BE OCCURRING IN A FEW
AREAS.
WHEN APPROACHING AREAS WHERE WATER COVERS THE ROADWAY...BE VERY
CAUTIOUS. AVOID DRIVING THROUGH FLOODED AREAS. THE WATER DEPTH MAY
BE TOO GREAT TO ALLOW YOUR VEHICLE TO CROSS SAFELY. REMEMBER TO TURN
AROUND...AND DONT DROWN.
ADVISE CHILDREN TO AVOID PLAYING NEAR DRAINAGE DITCHES. THE FLOW OF
WATER MAY STILL BE VERY FAST AROUND DRAINAGE AREAS. PERSONS FALLING
INTO A RAIN SWOLLEN DRAINAGE DITCH CAN BE QUICKLY CARRIED OFF AND
BECOME TRAPPED UNDER THE WATER.
LAT...LON 3097 8796 3093 8796 3089 8800 3083 8796
3079 8803 3069 8800 3036 8806 3037 8842
3091 8839 3112 8840 3115 8800
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:45 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 19, 2:45 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 245 PM CDT TUE JUN 19 2007 .SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)...AN MCS CURRENTLY OVER CENTRAL MISSISSIPPI CONTINUES TO DIVE SOUTH SOUTHEAST AND WILL AFFECT OUR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA ZONES LATER THIS AFTERNOON. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WITH THE MAIN THREAT BEING DAMAGING WINDS. THE UPPER LEVEL SHORTWAVE CURRENTLY DEPICTED IN WATER VAPOR OVER THE LOWER TENNESSEE VALLEY WILL CONTINUE EASTWARD TONIGHT. WEAK SURFACE LOW PRESSURE IS STILL FORECAST TO DEVELOP OVER SOUTHEAST GEORGIA ON WEDNESDAY AND MOVE EAST THROUGH THE WEEKEND. MEANWHILE...UPPER LEVEL RIDGING WILL BUILD IN TO THE WEST. A RESULTING NORTHERLY FLOW WILL BRING DRIER CONDITIONS FOR WEDNESDAY AFTERNOON AND THE REMAINDER OF THE SHORT TERM. THIS WILL ALSO MEAN WARMER TEMPERATURES WITH HIGHS BACK INTO THE LOW 90S. /04 THIS AFTERNOONS WET MICROBURST RISK: MODERATE. .LONG TERM....(FRIDAY THROUGH TUESDAY)...A SIGNIFICANT UPPER LEVEL RIDGE WILL BUILD INTO THE FORECAST AREA THROUGH THE WEEKEND. THIS WILL SET UP A DRY AND HOT WEEKEND W/ TEMPS WARMING BACK INTO THE LOW TO MID 90S. A SHORTWAVE IS FORECAST TO TOP THE UPPER LEVEL RIDGE ON SUNDAY AND DROP SOUTHWARD INTO THE TENNESSEE VALLEY DURING THE AFTERNOON HOURS. AS THIS FEATURE CONTINUES TO DROP SOUTHWARD ON MONDAY...PW VALUES WILL CLIMB BACK TO AROUND 1.75 INCHES...SETTING THE STAGE FOR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ON MON AND TUE. THE NORTHERLY UPPER FLOW PATTERN WILL HAVE TO BE WATCHED LATE IN THE WEEKEND INTO THE FIRST PART OF NEXT WEEK FOR POSSIBLE MCS DEVELOPMENT AS WELL. /13 && .MARINE...LITTLE CHANGE FROM YESTERDAYS MARINE DISCUSSION...SURFACE RIDGE ACROSS THE MARINE AREA HAS DRIFTED SOUTH AS UPPER TROUGH CROSSES JUST TO THE NORTH. A LOW PRESSURE CENTER FORECAST TO DEVELOP OVER GEORGIA AS WEAK FRONT WITHIN THE TROUGH DISSIPATES. THE SURFACE LOW DEVELOPING OVER THE SOUTHEAST UNITED STATES WILL PRODUCE A WEST WIND TONIGHT AND A NORTHWEST TO NORTH WIND FOR THE COASTAL WATERS TONIGHT INTO THURSDAY. WAVE HEIGHTS GENERALLY 2 TO 4 FEET THROUGH THE PERIOD...EXCEPT BRIEFLY HIGHER NEAR SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND NIGHT. /11 && .FIRE WEATHER...A LOW PRESSURE SYSTEM WILL DEVELOP OVER SOUTHEAST STATES OVERNIGHT AND USHER DRIER AIR INTO THE REGION THROUGH THURSDAY. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS THROUGH WEDNESDAY BUT ARE FORECAST TO DROP BELOW CRITICAL LEVELS ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 73 94 67 94 / 40 20 00 05 PENSACOLA 75 94 71 94 / 40 20 00 05 DESTIN 77 91 74 93 / 50 30 00 05 EVERGREEN 70 92 61 92 / 50 20 00 05 WAYNESBORO 68 92 60 94 / 40 05 05 05 CAMDEN 71 91 64 93 / 40 10 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 04/KC 11/DF 13/JC
Hazardous weather outlook, Jun 19, 1:05 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 105 PM CDT TUE JUN 19 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-201100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 112 PM CDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT TWO AREA OF STRONG TO SEVERE THUNDERSTORMS ARE OR WILL IMPACT THE AREA THIS AFTERNOON AND EARLY EVENING. STRONG THUNDERSTORMS MOVING EAST ACROSS INTERSTATE 65 THIS AFTERNOON MAY PRODUCE ISOLATED STRONG WINDS ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. SOME PONDING OF WATER ON AREA ROADS POSSIBLE...GENERALLY NORTH OF THE FLORIDA PANHANDLE THIS AFTERNOON. A CLUSTER OF STRONG TO SEVERE STORMS WILL MOVE FROM THE NORTHWEST INTO WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA AFTER 3 PM AND SPREAD SOUTH AND SOUTHEAST ACROSS INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. ENOUGH INSTABILITY IS IN PLACE FOR SOME STORMS TO BECOME SEVERE...WITH DAMAGING DOWNBURSTS...VERY HEAVY RAINS AND SMALL HAIL IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS THE UPPER SYSTEM MOVES EAST OF THE AREA...SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE...MAINLY IN THE MORNING. LIMITED INSTABILITY WILL HELP TO LIMIT THE CHANCES OF ANY OF THESE STORMS FROM BECOMING SEVERE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 19, 2:34 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 234 PM CDT TUE JUN 19 2007 ALZ051-MSZ067-075-192030- CHOCTAW-PERRY-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 234 PM CDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED NORTHWEST OF CHOCTAW... PERRY AND WAYNE COUNTIES... AT 228 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF THUNDERSTORMS FROM 40 MILES NORTHWEST OF YANTLEY IN CHOCTAW COUNTY ALABAMA TO 70 MILES NORTHWEST OF RICHTON IN PERRY COUNTY MISSISSIPPI...AND MOVING SOUTHEAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... NORTHWESTERN CHOCTAW COUNTY...WAYNE COUNTY AND NORTHERN PERRY COUNTY STARTING AROUND 300 PM CDT. REMEMBER THAT WAYNE AND PERRY COUNTIES MISSISSIPPI ARE UNDER A SEVERE THUNFERSTORM WATCH UNTIL 5 PM AND THAT THUNDERSTORMS CAN INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. WARNINGS MAY BE REQUIRED. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 19, 2:34 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT ...CORRECTED... NATIONAL WEATHER SERVICE MOBILE AL 234 PM CDT TUE JUN 19 2007 ALZ051-MSZ067-075-192030- CHOCTAW-PERRY-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 234 PM CDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED NORTHWEST OF CHOCTAW... PERRY AND WAYNE COUNTIES... AT 228 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF THUNDERSTORMS FROM 40 MILES NORTHWEST OF YANTLEY IN CHOCTAW COUNTY ALABAMA TO 70 MILES NORTHWEST OF RICHTON IN PERRY COUNTY MISSISSIPPI...AND MOVING SOUTHEAST AT 35 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... NORTHWESTERN CHOCTAW COUNTY...WAYNE COUNTY AND NORTHERN PERRY COUNTY STARTING AROUND 300 PM CDT. REMEMBER THAT WAYNE AND PERRY COUNTIES MISSISSIPPI ARE UNDER A SEVERE THUNDERSTORM WATCH UNTIL 5 PM AND THAT THUNDERSTORMS CAN INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. WARNINGS MAY BE REQUIRED. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 19, 3:27 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 327 PM CDT TUE JUN 19 2007 ALZ051-052-061-MSZ067-075-076-078-079-192130- UPPER MOBILE-WASHINGTON-CHOCTAW-GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA... WAYNESBORO...WIGGINS AND CHATOM... 327 PM CDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WASHINGTON... CHOCTAW...GEORGE...STONE...PERRY...GREENE...WAYNE AND MOBILE COUNTIES... AT 324 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 6 MILES WEST OF HINTON TO 52 MILES WEST OF TALLAHALA...AND MOVING SOUTH AT 40 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... HIWANNEE...TALLAHALA...RHODES...WAYNESBORO...WOODWARDS...EVANSBORO AND MELVIN THROUGH 430 PM CDT. REMEMBER THAT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 500 PM CDT TUESDAY EVENING FOR GREENE...PERRY...AND WAYNE COUNTIES IN SOUTHEAST MISSISSIPPI...AND ANOTHER SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR STONE AND GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...AND MOBILE COUNTY IN SOUTHWEST ALABAMA. THIS MEANS THUNDERSTORMS CAN INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 19, 3:57 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 357 PM CDT TUE JUN 19 2007 FLZ004>006-192200- COASTAL OKALOOSA-INLAND OKALOOSA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...CRESTVIEW... 357 PM CDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER OKALOOSA AND SANTA ROSA COUNTIES... AT 352 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF THUNDERSTORMS FROM 17 MILES EAST OF DORCAS TO 16 MILES SOUTHWEST OF HAROLD...AND MOVING SOUTHEAST AT 20 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... CENTRAL SANTA ROSA COUNTY AND CENTRAL OKALOOSA COUNTY THROUGH 500 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jun 19, 4:05 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
405 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG HINTONVILLE 31.26N 88.93W
06/19/2007 PERRY MS LAW ENFORCEMENT
TREES DOWN BETWEEN BEAUMONT AND RICHTON ON HWY 15
0355 PM TSTM WND DMG NEW AUGUSTA 31.20N 89.04W
06/19/2007 PERRY MS LAW ENFORCEMENT
TREES DOWN...ONE ON A HOUSE
&&
JCLocal storm report, Jun 19, 4:14 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
414 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG LEAKESVILLE 31.15N 88.56W
06/19/2007 GREENE MS LAW ENFORCEMENT
TREES DOWN JUST SOUTH OF LEAKESVILLE
&&
JCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:34 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 41 min |
| Jun 19, 4:12 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 63 min |
Nearby
Flash Flood Warnings in Alabama, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.